Controllable forms for stabilising pole assignment design of generalised bilinear systems

C.J. Taylor, A. Chotai, Keith Burnham

    Research output: Contribution to journalArticle

    20 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)437-439
    JournalElectronics Letters
    Volume47
    Issue number7
    DOIs
    Publication statusPublished - Mar 2011

    Bibliographical note

    The full text is available free from the link given. The published version is available at: http://dx.doi.org/10.1049/el.2011.0029
    This paper is a postprint of a paper submitted to and accepted for publication in Electronics Letters and is subject to Institution of Engineering and Technology Copyright. The copy of record is available at IET Digital Library.

    Keywords

    • nonlinear pole assignment
    • generalised bilinear systems
    • bilinear structures
    • nonlinear phenomena
    • closed loop characteristics
    • state dependent parameter
    • feedback controllers

    Cite this

    Controllable forms for stabilising pole assignment design of generalised bilinear systems. / Taylor, C.J.; Chotai, A.; Burnham, Keith.

    In: Electronics Letters, Vol. 47, No. 7, 03.2011, p. 437-439.

    Research output: Contribution to journalArticle

    Taylor, C.J. ; Chotai, A. ; Burnham, Keith. / Controllable forms for stabilising pole assignment design of generalised bilinear systems. In: Electronics Letters. 2011 ; Vol. 47, No. 7. pp. 437-439.
    @article{ccfdfb431e5645aca408c890c4548d4f,
    title = "Controllable forms for stabilising pole assignment design of generalised bilinear systems",
    keywords = "nonlinear pole assignment, generalised bilinear systems, bilinear structures, nonlinear phenomena, closed loop characteristics, state dependent parameter, feedback controllers",
    author = "C.J. Taylor and A. Chotai and Keith Burnham",
    note = "The full text is available free from the link given. The published version is available at: http://dx.doi.org/10.1049/el.2011.0029 This paper is a postprint of a paper submitted to and accepted for publication in Electronics Letters and is subject to Institution of Engineering and Technology Copyright. The copy of record is available at IET Digital Library.",
    year = "2011",
    month = "3",
    doi = "10.1049/el.2011.0029",
    language = "English",
    volume = "47",
    pages = "437--439",
    journal = "Electronics Letters",
    issn = "0013-5194",
    publisher = "Institution of Engineering and Technology",
    number = "7",

    }

    TY - JOUR

    T1 - Controllable forms for stabilising pole assignment design of generalised bilinear systems

    AU - Taylor, C.J.

    AU - Chotai, A.

    AU - Burnham, Keith

    N1 - The full text is available free from the link given. The published version is available at: http://dx.doi.org/10.1049/el.2011.0029 This paper is a postprint of a paper submitted to and accepted for publication in Electronics Letters and is subject to Institution of Engineering and Technology Copyright. The copy of record is available at IET Digital Library.

    PY - 2011/3

    Y1 - 2011/3

    KW - nonlinear pole assignment

    KW - generalised bilinear systems

    KW - bilinear structures

    KW - nonlinear phenomena

    KW - closed loop characteristics

    KW - state dependent parameter

    KW - feedback controllers

    U2 - 10.1049/el.2011.0029

    DO - 10.1049/el.2011.0029

    M3 - Article

    VL - 47

    SP - 437

    EP - 439

    JO - Electronics Letters

    JF - Electronics Letters

    SN - 0013-5194

    IS - 7

    ER -